| Model Number |
CCA0T3 |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implantation procedure, the haptic found to be torn or broken, the plunger had scratched the lens in the delivery system.The cause of the issue was unknown.Additional information has been requested however no further information available.